# SDR SWAA2021032257373

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 49,706 hours, 34,625 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX597199
- Condition: Leaking
- Location: Nr 2 Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 B HYD PUMP LOW PRESSURE LIGHT ON. B HYDRAULIC QTY READS ZERO. B HYDRAULIC PRESSURE READS 3000. NO OTHER LIGHTS ON. UPON FLAP LEVER TO 5, B SYSTEM WENT TO 0 AND FLUCTUATED UP TO 1000 PSI. FLAPS STOPPED MOVING AT LESS THAN ONE. FOLLOWED LOSS OF B HYDRAULIC SYSTEM CHECKLIST. FLAPS EXTENDED TO 15 USING ALTERNATE SYSTEM. / TROUBLESHOOT #2 ENG B HYD PUMP FOUND EDP LEAKING FROM PRESSURE LINE FITTING AND SYSTEM B EDP CASE DRAIN FILTER ELEMENT HAD DEBRIS SO 1 R/R #2 EDP PER AMM 29-11-11 OPS/LEAK CK GOOD ALSO PERFORMED HYD SYSTEM A OR B FLUSHING PER AMM 29-11-00 ON SYSTEM B OPS/LEAK CK GOOD RAR # 92167 P/N OFF/ON 849589 S/N OFF MX597199 S/N ON MX718526
